# SDR CA030514001

- Difficulty date: May 9, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303313
- Part serial: 01190H2676
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE APPROACH, THE PILOT REPORTED THE LT WINDSHIELD OUTER PANE CRACKED.  THE AIRCRAFT LANDEDUNEVENTFULLY.  FOLLOWING THE WINDSHIELD REPLACEMENT, THE AIRCRAFT RETURNED TO SERVICE.
